MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC SOFAMOR DANEK USA, INC PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 2161001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding a patient with olif therapy.It was reported that the core of the holder fractured during the drive into the fusion cage, leaving its front metal portion in the patient's body, which could not be removed.There were no symptoms reported.There were no further complications reported regarding the event.There are currently no other surgical plans and the patient has not been discharged from the hospital.The size of the product selected by the operator was in line with the patient's vertebral body size and treatment needs.The operator's operation in the percussion process conformed to the guidance requirements in our operation manual.After the product broke in the patient's body, it could not be taken out.Since the fusion cage was implanted in place, if it was taken out hard, it would cause additional harm to the patient, so it could not be remedied.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key14314448
Report Number1030489-2022-00441
Device Sequence Number5026942
Product Code MAX
UDI-Device Identifier00643169639607
UDI-Public00643169639607
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2161001
Device Catalogue Number2161001
Device Lot NumberNM20E018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/07/2022
Date Device Manufactured06/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age73 YR
Patient SexMale